Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2018, 11:32 PM CDT for Travis County, Williamson County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2018, 11:32 PM CDT (04:32 UTC)
- Expired
- Apr 7, 2018, 12:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 27 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 11:49 PM CDT | HAIL 1 | 2 Wsw Hutto, TX | QUARTER HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAY 79 AND 130. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
923
WUUS54 KEWX 070432
SVREWX
TXC453-491-070515-
/O.NEW.KEWX.SV.W.0036.180407T0432Z-180407T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1132 PM CDT FRI APR 6 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
Northeastern Travis County in south central Texas...
* Until 1215 AM CDT
* At 1132 PM CDT, severe thunderstorms were located along a line
extending from near Granger Dam to near Georgetown, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Windemere, Leander, Hutto, Manor, Thrall, Granger Dam, Coupland,
Laneport, Wells Branch, Waterloo, Jonah, Sandoval, Rices Crossing
and Brushy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3047 9716 3041 9736 3042 9737 3041 9738
3033 9765 3061 9782 3073 9727
TIME...MOT...LOC 0432Z 313DEG 20KT 3069 9726 3060 9770
HAIL...1.00IN
WIND...60MPH
$$
PLATT3 follow-up statements
387
WWUS54 KEWX 070447
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1147 PM CDT FRI APR 6 2018
TXC453-491-070515-
/O.CON.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1147 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...
At 1144 PM CDT, severe thunderstorms were located along a line
extending from near Thorndale to near Round Rock, moving southeast
at 25 mph. The strongest cell within this line was located between
Round Rock and Hutto.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Round Rock, Georgetown, Pflugerville, Taylor, Hutto, Manor, Thrall,
Coupland, Rices Crossing, Laneport, Hoxie, Beyarsville, Waterloo,
Hare, Jonah, Noack, Sandoval, Wells Branch and Brushy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3035 9758 3059 9779 3070 9726 3047 9716
3041 9736 3042 9737 3041 9738
TIME...MOT...LOC 0444Z 313DEG 20KT 3065 9721 3056 9765
HAIL...1.00IN
WIND...60MPH
$$
PLATT701
WWUS54 KEWX 070458
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1158 PM CDT FRI APR 6 2018
TXC453-491-070515-
/O.CON.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1158 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...
At 1149 PM CDT, the public reported quarter sized hail at the
intersection of Highways 79 and 130.
At 1157 PM CDT, severe thunderstorms were located along a line
extending from near Thorndale to Pflugerville, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Round Rock, Pflugerville, Taylor, Windemere, Hutto, Manor, Thrall,
Coupland, Rices Crossing, Beyarsville, Noack, Sandoval, Brushy Creek
and Wells Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3054 9775 3066 9725 3047 9716 3041 9736
3042 9737 3041 9738 3035 9758
TIME...MOT...LOC 0457Z 330DEG 23KT 3056 9720 3044 9761
HAIL...1.00IN
WIND...60MPH
$$
PLATT366
WWUS54 KEWX 070515
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT SAT APR 7 2018
TXC453-491-070524-
/O.EXP.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1215 AM CDT SAT APR 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3054 9775 3066 9725 3047 9716 3041 9736
3042 9737 3041 9738 3035 9758
TIME...MOT...LOC 0514Z 313DEG 20KT 3050 9712 3038 9753
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 9:26 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 6, 9:26 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 926 PM CDT Fri Apr 6 2018 .UPDATE... A strong cold front is pushing down towards south central Texas this evening and expected to enter the Hill Country area within 30 to 45 minutes. Latest HRRR solution brings a developing line of storm along with the frontal passage mainly affecting areas along and east of Interstate 35. The SPC mesoanalysis page shows mid-level lapse rates around 7 to 7.5 C/Km and ML CAPE values of 2000 to 3000 J/Kg with effective bulk shear values of +50 knots. Therefore, if the HRRR model is right, there is a potential for strong to severe thunderstorms for areas along and east of Interstate 35 from around 10 PM through about 2 AM Saturday morning. Main hazard threat will be large hail and thunderstorm wind gusts of 50 to 60 MPH. Can't rule out an isolated tornado or two. In the wake of the frontal boundary, strong northerly winds will spread across the area overnight with winds of 10 to 20 MPH with gusts of 30 to 35 MPH. A Wind Advisory may be needed for the period. && .PREV DISCUSSION... /ISSUED 709 PM CDT Fri Apr 6 2018/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... The main concern in the short term will be the chance for showers and thunderstorms for roughly the first six hours of the forecast period. Ongoing radar trends and hi-res model data suggest scattered thunderstorms will be possible at AUS between 04-05Z and we have added a TEMPO group for a -TSRA and variable winds. Farther south at SAT and SSF, we expect a decreasing chance for convection and will only mention VCSH at this time. No precipitation is expected out west at DRT during the forecast period. Otherwise, the focus will turn to a strong cold front set to move in during the late evening and early morning hours. Some minor adjustments have been made to the timing of the front with a slightly earlier arrival now expected. Gusty north winds, especially along the I-35 corridor, will continue through tomorrow afternoon. We also expect upper end IFR cigs around the time of the frontal passage, with cigs increasing to MVFR during the morning hours. PREV DISCUSSION... /ISSUED 348 PM CDT Fri Apr 6 2018/ SHORT TERM (Tonight through Saturday)... Main weather headlines remain centered on two hazard types for this afternoon and into Saturday afternoon: 1) Conditional isolated strong to severe thunderstorms capable of large hail, 40-60 mph winds, and frequent lightning across far northeast Hill Country into the northern I-35 corridor and southeast towards College Station. - Timing: Early evening to 1-2am - Confidence is low to medium on occurrence. 2) Strong north winds of 20-25 mph sustained with gusts to 35-40 mph are expected behind a cold front. A wind advisory may be needed. - Timing: Early Saturday morning through Saturday afternoon - Confidence is high on occurrence. Surface analysis depicts a strong cold front just north of the Red River and a propagating dryline across north-central Texas shifting west to east. A warm-moist sector exists south of I-20 and east of I-35 characterized by ample instability of 2500-3000 J/kg, deep layer shear of 45-55kt with hindering -25 to -75 J/kg of CIN keeping a capping inversion in place. Aircraft soundings out of Austin over the past several hours also indicate a strong cap remains in place. Additionally, limited low-level convergence is ongoing with laminar surface wind fields across the Hill Country northward to Dallas Metroplex. The capping inversion is weaker farther north and convective evolution could allow for isolated to scattered storms to develop across central Texas to north-central Texas ahead of the front this afternoon. Lapse rates are very steep and thus large hail will be the primary hazard with these storms. Given the stronger cap and lack of medium to strong forcing aloft with limited evidence of a shortwave impulse, much of the region should remain storm free through 6-7pm. The one caveat is if the cap weakens more then expected an isolated supercell could develop in the far northeast Hill Country to northern I-35 corridor north of Austin towards Waco. If this does not happen, then storms are expected to develop north of the region along the front and shift south. Again, with lack of strong forcing aloft and the stronger cap in place, the strong to possibility severe storms north of the area could reach into the far northeast Hill Country of Burnet and the the I-35 corridor of Williamson to Lee. Farther south, the cap appears too strong and storms should weaken as the front moves south late tonight. The surface pressure gradient will tighten overnight and through the day Saturday behind the front as a strong high pressure system moves into the southern Plains. Wind gusts to 35-40 mph with sustained winds of 15-25 mph will be probable Saturday morning through the afternoon. A wind advisory may be needed for this time period. Much cooler temperatures are expected Saturday with highs only reaching into the 50s and remaining well below normal. Clouds and strong north winds will certainly hinder warming. Have dropped highs below guidance values. LONG TERM (Sunday through Friday)... Near-normal temperatures return by Sunday into early next week and slightly-above normal through the rest of week. A slight chance of rain will be possible early Tuesday with a reinforcing cool front and system aloft moving over the area. An active period of unsettled weather could occur late in the week as moisture and southwest flow are re-established. It will be much warmer Sunday then Saturday with south winds throttling up as a strong low pressure system develops across the southern Plains. Too little moisture/PWATs will exist for showers to be possible Sunday. An amplified shortwave trough axis will shift east across the southern plains late Saturday into Sunday. The elevated H5 NW flow and attendant cool front will shift through northern areas by Monday night and the rest of area Tuesday. Due to greater lift aloft, some light showers could form as instability remains low. Mid-week will be dry and warm despite the boundary exiting south of the area with the strong April sun. Southwest flow appears to be re-established over south-central Texas by late Thursday into Friday as a vigorous shortwave trough develops over the eastern Front Range. Confidence is low on exact timing and placement with model differences. PWATs increase as atmosphere will not be xeric in response to southerly wind fetch. Stay tuned for details. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 47 56 43 73 59 / 40 10 0 0 10 Austin Bergstrom Intl Airport 48 56 41 74 58 / 40 10 0 0 10 New Braunfels Muni Airport 52 60 43 75 59 / 30 10 0 0 - Burnet Muni Airport 43 52 40 74 57 / 40 10 0 0 10 Del Rio Intl Airport 55 71 48 82 61 / - - 0 0 0 Georgetown Muni Airport 45 51 41 73 57 / 40 10 0 0 10 Hondo Muni Airport 55 67 44 79 60 / 20 10 0 0 0 San Marcos Muni Airport 50 59 42 75 58 / 40 10 0 0 - La Grange - Fayette Regional 52 56 44 73 60 / 50 10 0 0 10 San Antonio Intl Airport 54 61 44 76 61 / 30 10 0 0 - Stinson Muni Airport 56 62 47 78 61 / 30 10 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...24 Synoptic/Grids...17 Public Service/Data Collection...Williams
Hazardous weather outlook, Apr 6, 3:04 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 304 PM CDT Fri Apr 6 2018 TXZ171>173-183>194-202>209-217>225-228-072015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 304 PM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong storms which may briefly reach severe criteria are possible tonight for areas along and northeast of a Llano to San Marcos to Gonzales line. The main severe weather concerns will be hail and gusty winds. The greatest risk of severe storms will be farther northeast in east and northeast Texas. Storms look to weaken as they approach the area from the north late Friday night with some remaining on the strong side while decreasing in strength as they move south. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 7:29 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
729 PM CDT FRI APR 6 2018
TXZ172-173-070115-
Williamson TX-Burnet TX-
729 PM CDT FRI APR 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES UNTIL 815 PM CDT...
At 728 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kempner, or 9 miles east of Lampasas, moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Florence and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 9783 3087 9762 3072 9765 3099 9812
3103 9809 3103 9791
TIME...MOT...LOC 0028Z 292DEG 31KT 3103 9803
PLATTLocal storm report, Apr 6, 8:07 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TORNADO 8 NW BRIGGS 30.98N 98.02W
04/06/2018 BURNET TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS TORNADO NW OF BRIGGS
JUST NORTH OF US 183 IN NORTHEASTERN BURNET
COUNTY.
&&
BMWSpecial weather statement, Apr 6, 8:16 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
816 PM CDT FRI APR 6 2018
TXZ172-173-070200-
Williamson TX-Burnet TX-
816 PM CDT FRI APR 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES UNTIL 900 PM CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Briggs, or 10 miles south of Copperas Cove, moving southeast at 10
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Florence and Briggs.
LAT...LON 3103 9790 3091 9783 3090 9777 3088 9767
3088 9766 3075 9773 3091 9797 3104 9793
TIME...MOT...LOC 0113Z 294DEG 9KT 3096 9789Local storm report, Apr 6, 8:50 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 8 N BRIGGS 31.00N 97.95W
04/06/2018 E1.75 INCH BURNET TX TRAINED SPOTTER
DELAYED REPORT OF GOLF BALL SIZED HAIL IN
NORTHEASTERN BURNET COUNTY.
&&
BMWSpecial weather statement, Apr 6, 8:51 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT FRI APR 6 2018
TXZ173-070215-
Williamson TX-
851 PM CDT FRI APR 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 915 PM CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jarrell, or 9 miles northwest of Granger, moving east at 20 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Granger, Bartlett, Jarrell, Theon, Walburg and Schwertner.
LAT...LON 3087 9763 3077 9735 3062 9750 3087 9770
3088 9768
TIME...MOT...LOC 0150Z 285DEG 17KT 3081 9757Special weather statement, Apr 6, 11:12 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1112 PM CDT FRI APR 6 2018
TXZ173-192-070500-
Williamson TX-Travis TX-
1112 PM CDT FRI APR 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON AND NORTHEASTERN
TRAVIS COUNTIES UNTIL MIDNIGHT CDT...
At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Liberty Hill to near Serenada to Bartlett.
Movement was southeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Bartlett, Liberty Hill, Jarrell, Thrall, Weir, Georgetown Dam,
Granger Dam and Sun City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3074 9727 3054 9719 3036 9775 3067 9802
3068 9802 3076 9771 3081 9746
TIME...MOT...LOC 0412Z 297DEG 34KT 3068 9790 3074 9766 3079 9744
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Apr 6, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 41 min |
| Apr 6, 7:50 PM CDT | Tornado Warning | EWX | Burnet | 25 min |
| Apr 6, 8:16 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 6, 8:51 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Apr 6, 11:12 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 7, 12:16 AM CDT | Special Weather Statement | EWX | Bastrop | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.